# SDR CA120904004

- Difficulty date: November 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 350A23422221
- Condition: Cracked
- Location: Tailboom
- Part time: 1,451 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER ATTACH FITTING LT SIDE REPLACED WITH NEW PART, PN350A23422221.
